Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/0009-2614(72)85100-5

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

The Finite VolumeComplete Flux Scheme for Advecti

Authors: J H M ten Thije Boonkkamp M J H Anthonissen
Publish Date: 2010/06/16
Volume: 46, Issue: 1, Pages: 47-70
PDF Link

Abstract

We present a new finite volume scheme for the advectiondiffusionreaction equation The scheme is second order accurate in the grid size both for dominant diffusion and dominant advection and has only a threepoint coupling in each spatial direction Our scheme is based on a new integral representation for the flux of the onedimensional advectiondiffusionreaction equation which is derived from the solution of a local boundary value problem for the entire equation including the source term The flux therefore consists of two parts corresponding to the homogeneous and particular solution of the boundary value problem Applying suitable quadrature rules to the integral representation gives the complete flux scheme Extensions of the complete flux scheme to twodimensional and timedependent problems are derived containing the cross flux term or the time derivative in the inhomogeneous flux respectively The resulting finite volumecomplete flux scheme is validated for several test problemsThis article is published under an open access license Please check the Copyright Information section for details of this license and what reuse is permitted If your intended use exceeds what is permitted by the license or if you are unable to locate the licence and reuse information please contact the Rights and Permissions team


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: